# SDR WCEA20170322001

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N600LP
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500863
- Aircraft time: 4,682 hours, 2,126 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Feeder Cable
- Part number: 13501141403
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FEEDER CABLE SPLICE WHERE THE OVERHEATING IS FOUND IS LOCATED BETWEEN FRAMES 66 & 67 UNDER CARGO FLOOR PANEL 271BF.
